# SDR MALA050679

- Difficulty date: August 25, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 15,699 hours, 17,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA FOUND FLOOR WEB AT STA 294.0 RBL 10 IS CORRODED-OUT OF LIMITS.  REMOVED AND REPLACED FLOOR WEB.  REF:EAMS WO 212752 TASK 1521.  WORK REF SAAB SRM 51-40-21.
